Advice for someone that recently stopped fin - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Nov 2015
    Posts
    16

    Default Advice for someone that recently stopped fin

    I took fin for 4 years and recently stopped and had intended to go back on after a break. I had no libido and inconsistent erections while on as well as brain fog. Right after stopping the brain fog went away and for a few weeks the libido and erections were great. However, I'm coming up on 4 months off and I feel like I did while on Fin if not worse. Other than seeing a Dr. which I will do, can anyone suggest anything to get my back to feeling like I did the first few weeks after stopping. Is this time frame reasonable to still feel the affects? As I said, I did intend to go back on but don't think it's wise given how I feel now.

    Thanks!

Similar Threads

  1. Anybody ordered from Anagen (Kane) recently?
    By Plan C in forum Hair Loss Treatments
    Replies: 0
    Last Post: 03-17-2019, 10:18 AM
  2. I recently started hair loss???
    By Jean11 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 10-10-2018, 11:42 PM
  3. I need some advice if that's possible- I've recently had major surgery
    By scroobiuspip in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 05-12-2015, 12:29 PM
  4. Does fin really regrow recently lost hair?
    By TheNitwon in forum Men's Hair Loss: Start Your Own Topic
    Replies: 16
    Last Post: 03-23-2012, 12:33 PM
  5. Recently turned 15 and worried about balding
    By worried2568 in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 08-16-2011, 03:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth